# SDR UALA2010092703570

- Difficulty date: September 25, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 43,780 hours, 11,973 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 79115516
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SEAT 1H, SEAT MOUNTED EMERGENCY STRIP INOPERATIVE.  WIRES HAVE PULLED OUT OF THE CONNECTOR FOR THIS AFT EMERGENCY LIGHT.  REPLACED EMERGENCY LIGHT ASSY AT 1H.
